@article{(Open Science Index):https://publications.waset.org/pdf/884,
	  title     = {Strong Limit Theorems for Dependent Random Variables},
	  author    = {Libin Wu and  Bainian Li},
	  country	= {},
	  institution	= {},
	  abstract     = {In This Article We establish moment inequality of
dependent random variables,furthermore some theorems of strong law
of large numbers and complete convergence for sequences of dependent
random variables. In particular, independent and identically
distributed Marcinkiewicz Law of large numbers are generalized to
the case of m0-dependent sequences.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {4},
	  year      = {2011},
	  pages     = {634 - 636},
	  ee        = {https://publications.waset.org/pdf/884},
	  url   	= {https://publications.waset.org/vol/52},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 52, 2011},
	}